MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA II; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA II; CATHETER, PERCUTANEOUS
Model Number 1873
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.A 7f guidezilla ii was selected for use.During procedure, a resistance within the guide segment has occurred.The procedure was cancelled.There were no patient complications reported.

Brand Name
GUIDEZILLA II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC SCIMED, INC
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19092663
Report Number2124215-2024-20901
Device Sequence Number7071653
Product Code DQY
UDI-Device Identifier08714729939474
UDI-Public08714729939474
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2025
Device Model Number1873
Device Catalogue Number1873
Device Lot Number0031579541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2024
Initial Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown